Title: | К достаточным условиям однолистности решений обратных краевых задач |
Authors: | Авхадиев, Ф.Г. |
Issue Date: | 1970 |
Publisher: | Наука |
Citation: | Авхадиев, Ф.Г. К достаточным условиям однолистности решений обратных краевых задач / Ф.Г. Авхадиев // Доклады Академии наук СССР.- Москва : Наука, 1970. - Т. 190, № 3. - С. 495 - 498. |
URI: | https://elib.gsu.by/handle123456789/68088 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Авхадиев_К_достаточным.pdf | 26.86 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.